# SDR 2008UALA02361

- Difficulty date: April 22, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 43,288 hours, 5,266 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS EMERGENCY LIGHTS AT FC RT SIDE SEATS ON J SIDE ARE INTERMITTENT.  FOUND LOOSE CONNECTION. RECONNECTED BATTERY PACKS. AC OK FOR SERVICE.
